Universidad Complutense de Madrid
E-Prints Complutense

Classification of quadruple Galois canonical covers I



Último año

Gallego Rodrigo, Francisco Javier y Purnaprajna, Bangere P. (2008) Classification of quadruple Galois canonical covers I. Transactions of the American Mathematical Society, 360 (10). pp. 5489-5507. ISSN 1088-6850

Vista previa

URL Oficial: http://www.ams.org/home/page


In this article we classify quadruple Galois canonical covers of smooth surfaces of minimal degree. The classification shows that they are either non-simple cyclic covers or bi-double covers. If they are bi-double, then they are all fiber products of double covers. We construct examples to show that all the possibilities in the classification do exist. There are implications of this classification that include the existence of families with unbounded geometric genus, in sharp contrast with triple canonical covers, and families with unbounded irregularity, in sharp contrast with canonical covers of all other degrees. Together with the earlier known results on double and triple covers, a pattern emerges that motivates some general questions on the existence of higher degree canonical covers, some of which are answered in this article.

Tipo de documento:Artículo
Información Adicional:

First published in Transactions of the American Mathematical Society in Volume 360, Number 10, October 2008, published by the American Mathematical Society

Palabras clave:Calabi-Yau threefolds, General type, Algebraic-surfaces, C1(2)
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:12606
Depositado:25 Abr 2011 20:54
Última Modificación:06 Feb 2014 09:28

Descargas en el último año

Sólo personal del repositorio: página de control del artículo